Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My dad is 82 years old has diabetes and now has diagnose with tongue cancer on the right side of the tongue , we are taking him for radiation from 13 days and giving him l- glutamine in water mutaine gargals and tryptomer now he is acting unconcious day by day and talking anything has pain in the tongue too any suggestions from the docters here and we cant give chemo injection as he has high creatine also

1 Doctor Answered
Radiation mucositis is a common problem / side effect during radiation . It results in pain which decrease oral intake of food and fluids. A step ladder approach of analgesics is advised and if required a ryles tube is also inserted through nose. In your case you should check whether your father has normal serum sodium and potassium levels as lower levels can cause altered sensorium. Thanks.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.